MathSciNet Relay Station
MathSciNet bibliographic data
MR986696 (91d:16076) 16W60 (16K20 16S35)
Morandi, Patrick J.; Wadsworth, Adrian R. Integral Dubrovin valuation rings. Trans. Amer. Math. Soc. 315 (1989), no. 2, 623–640.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement